Alert archive / Texas / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 13, NWS Fort Worth, TX

February 22, 2022Collin County, Denton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Feb 22, 2022, 3:18 AM CST for Collin County, Denton County, Texas. It was in force for 27 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 22, 2022, 3:18 AM CST (09:18 UTC)
Expired
Feb 22, 2022, 3:45 AM CST
In force
27 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Collin County, TX, Denton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 22, 3:18 AM CSTHAIL 11 Sse Highland Village, TXDELAYED REPORT: QUARTER (1.00 IN.) HAIL.
Feb 22, 3:22 AM CSTHAIL 1.5Lakewood Village, TX1.5 INCH HAIL MEASURED IN LAKEWOOD VILLAGE.
Feb 22, 3:24 AM CSTHAIL 11 Ne Little Elm, TXREPORT FROM MPING: QUARTER (1.00 IN.).
Feb 22, 3:25 AM CSTHAIL 15 W Frisco, TXDELAYED REPORT: QUARTER (1.00 IN.) HAIL.
Feb 22, 3:25 AM CSTHAIL 1.752 E Hackberry, TXREPORT FROM MPING: GOLF BALL (1.75 IN.).
Feb 22, 3:26 AM CSTHAIL 13 Wnw Frisco, TXREPORT FROM MPING: QUARTER (1.00 IN.).
Feb 22, 3:27 AM CSTHAIL 12 E Hackberry, TXREPORT FROM MPING: QUARTER (1.00 IN.).
Feb 22, 3:30 AM CSTHAIL 1Hackberry, TXREPORT FROM MPING: QUARTER (1.00 IN.).
Feb 22, 3:32 AM CSTHAIL 1.252 Sse Prosper, TXREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
Feb 22, 3:40 AM CSTHAIL 15 W Mckinney, TXDELAYED REPORT: TRAINED SPOTTER REPORTED QUARTER (1.00 IN.) HAIL WEST OF MCKINNEY.
Feb 22, 3:45 AM CSTHAIL 1.254 Sw Mckinney, TXREPORT FROM MPING: HALF DOLLAR (1.25 IN.).
Feb 22, 3:46 AM CSTHAIL 13 Nnw Allen, TXREPORT FROM MPING: QUARTER (1.00 IN.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 10:35 PM CSTSevere Thunderstorm WatchSPC353 days

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2022-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 992 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2022-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
992 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1589 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

136 
WUUS54 KFWD 220918
SVRFWD
TXC085-121-220945-
/O.NEW.KFWD.SV.W.0013.220222T0918Z-220222T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
318 AM CST Tue Feb 22 2022

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southeastern Denton County in north central Texas...
  Northwestern Collin County in north central Texas...

* Until 345 AM CST.

* At 318 AM CST, a severe thunderstorm was located over Lake Dallas,
  moving northeast at 55 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is possible.

* Locations impacted include...
  Plano, McKinney, Carrollton, Frisco, Denton, Lewisville, Allen,
  Flower Mound, Coppell, The Colony, Corinth, Highland Village, Lake
  Dallas, Lake Lewisville, Little Elm, Prosper, Celina, Hickory
  Creek, Double Oak and Shady Shores.

This includes Interstate 35E between mile markers 448 and 461.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3299 9711 3320 9709 3339 9665 3314 9665
      3299 9700
TIME...MOT...LOC 0918Z 239DEG 49KT 3312 9700 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Dunn
1 follow-up statement
265 
WWUS54 KFWD 220933
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
333 AM CST Tue Feb 22 2022

TXC121-220943-
/O.CAN.KFWD.SV.W.0013.000000T0000Z-220222T0945Z/
Denton TX-
333 AM CST Tue Feb 22 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DENTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3339 9665 3314 9665 3306 9684 3331 9684
TIME...MOT...LOC 0933Z 243DEG 47KT 3316 9678 

$$

TXC085-220945-
/O.CON.KFWD.SV.W.0013.000000T0000Z-220222T0945Z/
Collin TX-
333 AM CST Tue Feb 22 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM CST
FOR NORTHWESTERN COLLIN COUNTY...

At 333 AM CST, a severe thunderstorm was located over Frisco, moving
northeast at 55 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is possible.

Locations impacted include...
Plano, McKinney, Frisco, Allen, Prosper, Celina and Weston. 

LAT...LON 3339 9665 3314 9665 3306 9684 3331 9684
TIME...MOT...LOC 0933Z 243DEG 47KT 3316 9678 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 11:54 PM CST, 3 hours 24 minutes earlier.

Area forecast discussion, Feb 21, 11:54 PM CST, 3 hours 24 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1154 PM CST Mon Feb 21 2022

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Tuesday/

Portions of North Texas continue to experience some strong/severe
thunderstorms late this evening associated with an approaching
shortwave trough and a stout low level jet. We anticipate storms
to end from west to east overnight/Tuesday morning with the
passing shortwave. Much of Central Texas may not see any
thunderstorms associated with this system since the best dynamics
and mid level instability will remain generally north of the I-20
corridor.

The low level jet is sending stratus northward late this evening
which should remain in place overnight until a cold front moves
across the region on Tuesday. Current surface analysis continues
to show acceleration of the arctic air which is not surprising
based on how cold the air is behind it. With this in mind we have
spend up FROPA by a couple of hours with the front reaching the
northwest zones around sunrise, the I-20 corridor by mid morning
and our Central Texas counties around midday. This will make the
temperature forecast tomorrow extremely challenging. Still
anticipate some warm temperatures prior to the fronts arrival but
temperatures will fall steadily in the afternoon.

79

&&

.LONG TERM... /Issued 343 PM CST Mon Feb 21 2022/
/Tuesday Night Through Early Next Week/

An unsettled winter pattern will dominate weather conditions
across North and Central Texas this week as the spring-like warm
and moderately moist airmass currently in place is replaced by an
arctic airmass in the aftermath of Tuesday's FROPA. The primary
driver of upper level flow across the western and central CONUS
will be a positively tilted upper trough that will dig along the
western coast before slowly shifting eastward across the Rockies
late week. The reinforced southwest flow pattern overhead will set
up the potential for post-frontal precipitation chances including
a wintry mix of precipitation as a steady stream of moisture
flows over the shallow cold airmass through the end of the week.
Precipitation totals aren't forecast to be very high through this
winter weather episode, but given periods of sub-freezing
temperatures we cannot rule out the potential for a few travel
issues particularly during morning commutes.

Tuesday Night and Wednesday:
CAA in the wake of the departing cold front should result in a
remarkably cooler night across North and Central Texas Tuesday
night. In stark contrast from previous nights, temperatures will
plummet into the mid 20s/lower 30s in North Texas while Central
Texas generally remains above freezing with lows in the mid 30s
and 40s as blustery north winds descend through the region
overnight. By Wednesday morning, large scale ascent will begin
increasing in the vicinity while southwest flow aloft strengthens
as a disturbance downstream from the western CONUS longwave trough
approaches. While the surface cold front will be long gone,
located near or south of the I-10 corridor, the 850 mb and 700 mb
frontal boundaries will remain displaced to our north and west,
western North TX/OK and OK Panhandle/KS respectively. Areas of
light precipitation are likely to begin developing across the
region in this overrunning regime early Wednesday morning. Precip
in locations south of a line extending from Bonham to Comanche is
likely to fall as a cold (but not freezing) rain. Meanwhile the
precip type in locations near and north of this line is likely to
be primarily a mix of freezing rain and sleet.

While the evolution of large scale flow is reasonably consistent
among the operational models, there remains enough residual spread
in QPF and temperatures for Wednesday to create some nagging
uncertainty in the potential for travel impacts. As the NAM does
have a history of handling shallow cold fronts fairly well,
temperatures have been blended towards the colder side of guidance
closer in line with recent NAM trends, but not quite as cold as
this single deterministic solution. This limits near to sub-
freezing daytime temperatures to our northwest zones. As far as
QPF, despite variations among deterministic guidance the overall
signal is that precipitation on Wednesday will be relatively
light. The area with the highest PoPs will shift eastward across
the region Wednesday afternoon as moisture and ascent stream
across the region.

Wednesday Night and Thursday:
By Wednesday night, the upper trough will begin advancing across
the Desert Southwest funneling/intensifying additional large scale
lift and moisture across the state. As temperatures fall
Wednesday night, the transition line between liquid and
freezing/frozen precipitation is likely to sag southward bringing
a wintry mix as far south as a Goldthwaite to Waxahachie line.
Precipitation chances will continue throughout the daytime hours
on Thursday with a mix of winter p-types ongoing even as near-
surface temperatures gradually warm. Despite the lack of solar
insolation temperatures should climb above freezing region-wide on
Thursday, allowing any frozen surfaces that manage to develop
Wednesday night to slightly thaw/melt.

Thursday Night/Friday Morning:
PoPs will taper off through the evening and overnight hours as
the trough axis shifts east of the Plains late Thursday. North and
Central Texas does look to receive a reinforcing shot of cold air
Thursday night with the coldest temperatures of the week by
daybreak Friday. Widespread freezing temperatures are expected
with lows ranging from the mid/upper teens along the Red River to
the 20s and lower 30s in Central Texas. As moisture is shunted
southward and temperatures begin to fall the potential for a
wintry mix will slide southward through Central Texas before
coming to an end. Precipitation looks to be fairly light with no
measurable accumulations expected at this time. There is the
potential for many surfaces to still be damp/wet from
precipitation Thursday night which could lead to some glazing on
elevated surfaces as temperatures plunge into the teens and 20s.
This is likely to be the period most at risk for travel impacts,
with slick spots possible during the Friday morning commute. Even
as air temperatures fall, ground temperatures generally cool at a
much slower rate so widespread travel issues are not anticipated.

We will get a brief break from precipitation on Friday as daytime
temperatures warm into the 40s region-wide. Another shortwave
trough may bring additional precip into the region this weekend.
Well-below normal temperatures including parts of the area dipping
below freezing in the overnight hours, will result in more
chances for a wintry mix of precipitation Saturday and Sunday. The
good news is that little/no accumulation is expected from this
round of precip. A considerable amount of uncertainty remains
beyond Friday so expect this portion of the forecast to undergo
additional changes throughout the week. Chilly but dry weather
officially returns to North and Central Texas early next week.

12

&&

.AVIATION... /NEW/
/06Z TAFs/

Storms associated with a passing shortwave will continue to move
northeast across North Texas with the main activity staying just
north of the Metroplex TAF sites, although a brief rumble of
thunder will be possible at any of these terminals through the
night. Storms will move east of all sites before sunrise Tuesday
with the departing shortwave.

A 50 knot low level jet will continue to send MVFR stratus
northward through the night but the low level flow will begin to
veer towards sunrise. This slight veering to the southwest will
shunt most of the low ceilings east of the TAF sites just prior to
the arrival of a cold front. The cold front will reach the
Metroplex TAF sites between 14 and 15Z and Waco a couple of hours
later (this timing continues to get earlier and earlier due to the
current speed of the front). Gusty south winds ahead of the front
will turn to the southwest/west briefly before becoming northwest/
north behind it. Wind speeds through the TAF period will average
between 13 and 18 knots with occasional gusts near 30 knots.

Have kept post-frontal conditions VFR with only some high clouds
but will have to watch the potential for MVFR stratus, especially
Tuesday evening.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    61  73  32  37  31 /  60  10  10  70  50
Waco                65  80  38  44  35 /  30  10  10  60  30
Paris               63  73  33  39  33 /  80  30   5  80  80
Denton              56  69  26  34  25 /  70   5   5  70  50
McKinney            61  72  30  36  29 /  70  20   5  70  50
Dallas              63  74  33  37  31 /  60  10  10  70  50
Terrell             64  76  35  40  33 /  60  20  10  70  60
Corsicana           66  80  40  44  36 /  40  20  10  70  50
Temple              63  81  40  46  34 /  20   5  10  60  30
Mineral Wells       53  71  28  33  26 / 100   0  10  50  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Feb 21, 11:55 PM CST, 3 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1155 PM CST Mon Feb 21 2022

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-230600-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1155 PM CST Mon Feb 21 2022

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
There is a chance of thunderstorms overnight. A few severe storms
will be possible, primarily north of I-20. Hail will be the primary
hazard but some damaging winds are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There is a potential for a wintry mix across parts of North and
Central Texas on Wednesday and Thursday. Some impacts to travel are
possible roughly north of a Cisco to Sherman line.

.SPOTTER INFORMATION STATEMENT...
Very limited spotter activation is possible generally north of I-
20 through the night.

In the hours before

Local storm report, Feb 21, 10:27 PM CST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1027 PM CST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             JACKSBORO               33.22N 98.16W
02/21/2022  E1.25 INCH       JACK               TX   PUBLIC

            SOCIAL MEDIA REPORT.

&&

MSS
Local storm report, Feb 21, 10:40 PM CST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CST MON FEB 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     HAIL             7 ESE DECATUR           33.19N 97.48W
02/21/2022  E1.75 INCH       WISE               TX   PUBLIC

            NUMEROUS HOUSES IN THE HERITAGE CREEK NORTH
            SUBDIVISION LOST WINDOWS ON THE WEST SIDE
            FRON LARGE HAIL. ( THIS IS A CORRECTION TO
            AN EARLIER LSR).

&&

SF
Special weather statement, Feb 21, 10:42 PM CST, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1042 PM CST Mon Feb 21 2022

TXZ129-220515-
Eastland TX-
1042 PM CST Mon Feb 21 2022

...A strong thunderstorm will impact portions of Eastland County
through 1115 PM CST...

At 1041 PM CST, Doppler radar was tracking a strong thunderstorm near
Atwell, or 11 miles southwest of Cisco, moving northeast at 65 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Eastland, Cisco, Ranger, Gorman and Carbon.

This includes Interstate 20 between mile markers 327 and 351.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.

&&

LAT...LON 3235 9912 3252 9873 3251 9865 3220 9866
      3208 9909 3208 9912
TIME...MOT...LOC 0441Z 242DEG 55KT 3223 9906

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Dunn
Special weather statement, Feb 22, 12:10 AM CST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1210 AM CST Tue Feb 22 2022

TXZ093-220645-
Grayson TX-
1210 AM CST Tue Feb 22 2022

...A strong thunderstorm will impact portions of southeastern Grayson
County through 1245 AM CST...

At 1210 AM CST, Doppler radar was tracking a strong thunderstorm near
Knollwood, or near Sherman, moving northeast at 55 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Sherman, Denison, Van Alstyne, Howe, Pottsboro, Bells, Tom Bean,
Savoy, Knollwood, Dorchester, Southmayd and Luella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.

&&

LAT...LON 3382 9658 3382 9653 3378 9651 3377 9650
      3378 9643 3373 9638 3355 9638 3340 9665
      3352 9675 3379 9667 3383 9658
TIME...MOT...LOC 0610Z 242DEG 49KT 3367 9655

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Dunn
Special weather statement, Feb 22, 12:34 AM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1234 AM CST Tue Feb 22 2022

TXZ094-220700-
Fannin TX-
1234 AM CST Tue Feb 22 2022

...A strong thunderstorm will impact portions of northern Fannin
County through 100 AM CST...

At 1234 AM CST, Doppler radar was tracking a strong thunderstorm over
Ravenna, or near Bonham, moving northeast at 55 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Bonham, Savoy, Ector and Ravenna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CST for
north central Texas.

&&

LAT...LON 3384 9585 3375 9585 3354 9638 3372 9638
      3369 9636 3370 9632 3377 9629 3375 9619
      3381 9616 3381 9618 3382 9618 3384 9615
      3384 9605 3386 9603 3384 9602 3386 9599
      3387 9600 3386 9595 3389 9593
TIME...MOT...LOC 0634Z 242DEG 49KT 3365 9627

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Dunn
Special weather statement, Feb 22, 2:17 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Fort Worth TX
217 AM CST Tue Feb 22 2022

TXZ117-220845-
Parker TX-
217 AM CST Tue Feb 22 2022

...A strong thunderstorm will impact portions of central Parker
County through 245 AM CST...

At 216 AM CST, Doppler radar was tracking a strong thunderstorm over
Cool, or near Mineral Wells, moving northeast at 55 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Springtown, Cool, and Millsap.

This includes Interstate 20 between mile markers 393 and 404.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3286 9806 3300 9766 3278 9767 3266 9806
TIME...MOT...LOC 0816Z 242DEG 49KT 3277 9804

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Dunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 7:26 PM CSTSpecial Weather StatementFWDJack, Wise34 min
Feb 21, 7:35 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise55 min
Feb 21, 8:09 PM CSTSpecial Weather StatementFWDPalo Pinto51 min
Feb 21, 8:15 PM CSTSevere Thunderstorm WarningFWDCollin, Cooke, Denton, Grayson60 min
Feb 21, 8:19 PM CSTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens36 min
Feb 21, 8:21 PM CSTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise54 min
Feb 21, 8:42 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker36 min
Feb 21, 9:04 PM CSTSevere Thunderstorm WarningFWDCollin, Denton, Tarrant, Wise44 min
Feb 21, 9:05 PM CSTSevere Thunderstorm WarningFWDParker, Wise13 min
Feb 21, 9:24 PM CSTSpecial Weather StatementFWDCooke36 min
Feb 21, 9:33 PM CSTSevere Thunderstorm WarningFWDJack, Young57 min
Feb 21, 9:38 PM CSTSevere Thunderstorm WarningFWDEastland, Stephens37 min
Feb 21, 10:01 PM CSTSevere Thunderstorm WarningFWDPalo Pinto44 min
Feb 21, 10:25 PM CSTSevere Thunderstorm WarningFWDJack, Wise35 min
Feb 21, 10:42 PM CSTSpecial Weather StatementFWDEastland33 min
Feb 21, 11:00 PM CSTSevere Thunderstorm WarningFWDCooke, Denton, Montague, Wise60 min
Feb 22, 12:10 AM CSTSpecial Weather StatementFWDGrayson35 min
Feb 22, 12:34 AM CSTSpecial Weather StatementFWDFannin26 min
Feb 22, 2:17 AM CSTSpecial Weather StatementFWDParker28 min
Feb 22, 3:39 AM CSTSevere Thunderstorm WarningFWDCollin36 min
Feb 22, 4:00 AM CSTSevere Thunderstorm WarningFWDFannin, Hunt45 min
Feb 22, 4:05 AM CSTWinter Weather AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more60 hr
Feb 22, 5:04 AM CSTSevere Thunderstorm WarningFWDDelta, Hunt, Lamar41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.